# SDR N3VR96020

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3626, CORROSION STATION 344 AT CLIP NUT HOLE FLOOR BEAM PANEL NR 2 FORWARD EDGE BOTH SURFACES.  REMOVED CORROSION IAW SRM 51-10-6.  INSPECTION FOUND OUT OF LIMITS, CUT OUT DAMAGED SECTION.  FABRICATED REPAIR PARTS IAW SRM 53-10-8-8-2A USING BAC 1505-100617 EXT, 7075-T73 EXT .050 ANGLE, 7075-T73 EXT .090 ANGLE, 7075-T6, .090 FILLER, 7075-T6 .080 STRAP, 7075-T6 .050 STRAP IAW SRM 51-10-2.  INSTALLED REPAIR ITEMS IAW SRM 53-10-2 AND 51-30-2.  (M)
